On self-dual MRD codes.
(with G. Nebe)
Algebraic structures of MRD codes.
(with J. de la Cruz, M. Kiermaier and A. Wassermann)
(with Y. Liu)
Journal of Algebra 447 (2016), 432-444
On the automorphisms of order 15 for a binary self-dual [96,48,20] code.
(with S. Bouyuklieva and N. Yankov)
to appear, Designs, Codes and Cryptography (DCC), published online 5. Febr. 2015
Quasi-projective and quasi-liftable characters.
(with A.E. Zalesski)
Journal of Algebra 442 (2015), 548-559
Last modified: July 9, 2015